Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bashurov, V V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:56
Abstract pages:430
Full texts:189

http://www.mathnet.ru/eng/person63408
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1966
1. V. V. Bashurov, V. N. Ogibin, “Conditions for the convergence of iterative processes on the real axis”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966),  913–916  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 178–184
2. V. V. Bashurov, “The solution of an integer quadratic programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 6:3 (1966),  600–601  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:3 (1966), 270–273

1967
3. V. V. Bashurov, V. N. Ogibin, “Letter to the editorial board”, Zh. Vychisl. Mat. Mat. Fiz., 7:1 (1967),  235  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022